# SDR SWIA201024356

- Difficulty date: June 3, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 25,363 hours, 35,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 9 ON THE FLOOR INOP.  (FLT 6174)  RELAMPED EMERGENCY LIGHT.
